# SDR LR7A06013

- Difficulty date: April 12, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 26,251 hours, 12,244 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892541100
- Part serial: 9608
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLIGHT CREW REPORTED ON DEPARTURE MKJS AT 1320Z, ON ROTATION NR 2 ENGINE FIRE WARNING ILLUMINATED.  SHUTDOWN NR 2 ENGINE IAW AFM SHUTDOWN PROCEDURES AND DISCHARGED FIRE BOTTLE.  RETURNED TO MKJS AT 1334Z.  INSPECTED NR 2 ENGINE, NO FIRE DAMAGE FOUND AND NO EVIDENCE OF FIRE.  REPLACED FIRE EXTINGUISHER BOTTLE AND SQUIB IAW SMP 581 26-20.  REPLACED FIRE DETECTION CONTROL UNIT IAW SMP 581 26-10 PG 205, OPERATIONAL CHECK GOOD.
